×

zbMATH — the first resource for mathematics

Application of the variational iteration method to some nonlinear one-dimensional oscillations. (English) Zbl 1238.70018
From the introduction: In this paper a kind of analytical technique for a general nonlinear problem is presented. The problems are initially approximated with unknown constants, which can be further determined. The iterative process is constructed by a general Lagrange multiplier, which can be identified optimally via variational theory. This method is effective and accurate for nonlinear problems with approximations converging rapidly to accurate solutions.

MSC:
70K40 Forced motions for nonlinear problems in mechanics
70-08 Computational methods for problems pertaining to mechanics of particles and systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] He J-H (2000) A modified perturbation technique depending upon an artificial parameter. Meccanica 35(4):299–311 · Zbl 0986.70016 · doi:10.1023/A:1010349221054
[2] He J-H (1999) Variational iteration method–a kind of non-linear analytical technique: some examples. Int J Non-Linear Mech 34(4):699–708 · Zbl 1342.34005 · doi:10.1016/S0020-7462(98)00048-1
[3] Marinca V (2002) An approximate solution for one-dimensional weakly nonlinear oscillations. Int J Nonlinear Sci Num Sim 3:107–120 · Zbl 1079.34028
[4] Gradshteyn IS, Ryzhik IM (1980) Tables of integrals, series and products. Academic Press, New York
[5] Nayfeh AH, Mook DT (1979) Nonlinear oscillations. Willey, New York
[6] He JH (2007) Variational iteration method. Some recent results and new interpretations. J Comp Appl Math 207(1):3–17 · Zbl 1119.65049 · doi:10.1016/j.cam.2006.07.009
[7] Wu B, Li P (2001) A method for obtaining approximate analytic periods for a class of nonlinear oscillators. Meccanica 36(2):167–176 · Zbl 1008.70016 · doi:10.1023/A:1013067311749
[8] Spanos PD, Di Paola M, Failla G (2001) A Galerkin approach for power spectrum determination of nonlinear oscillators. Meccanica 37(1–2):51–65 · Zbl 1060.70031 · doi:10.1023/A:1019610512675
[9] Marinca V, Herişanu N (2006) Periodic solutions of Duffing equation with strong nonlinearity. Chaos Solitons Fractals (2006, in press). doi: 10.1016/j.chaos.2006.08.033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.